# SDR USAA950108

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tai Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 198 - FLIGHT DIVERTED TO BWI DUE TO E/M 'R ENG TAI VALVE'.  PERFORMED MAINTENANCE PER FIMR PROCEDURES.  VALVE CHECKS GOOD.  (W)
